Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
december

Accutane and Dry Eyes

I'm experiencing dry eyes from Accutane.

I've been on 40 mg Accutane daily for exactly 13 days now.

My max dose will be 80 mg, BTW

My eyes started bothering me around day 10. Now my eyes are a little red all the time. They burn too.

Now if this keeps up and gets worse when the dosage is upped, I don't know how I'm gonna survive.

So here comes the question. If I experience severe dry eyes on 80mg, can I just go back to 40mg and take the medication for a longer period of time?

The results will be the same as long as the cumulative dosage amounts are the same, right? eusa_wall.gif

I need help. I'm gonna go to WalMart and get some Endura Refresh since several people suggested that I do.

Thanks in advance.

TK

Share this post


Link to post
Share on other sites

Hey I fixed my dry eyes problem.

Around week 1 on 'tane I was having to use eye drops like 6 times a day coz my eyes would burn like hell.

Now I only use once and sometimes none at all - very amazing.

I give credit of this great achievement to Thera Tears Nutrition. It's amazing stuff. biggrin.gifbiggrin.gif (I've been taking it for 3 weeks now)

Share this post


Link to post
Share on other sites

i use refresh eye drops, well used to. My eyes were pretty dry in month 3 and i used so much eye drops, but after month 5 they were fine and i hardly used any. I think ull get used to it and so will your eyes and if not get a lower dose or something.

Share this post


Link to post
Share on other sites

It's amazing stuff.

It's Omega-3 supplement with Flaxseed oil, fish oil, and vitamin E. It contains essential fatty acids biggrin.gif

It decreases inflammation, the stinging and burning sensation that people with dry eyes experience, and augments or increases the water and oil layers of the tear film in the eye.

For more info, you may go on http://www.theratears.com/nutrition.htm to learn more about this stuff.

I've been taking it for 3 weeks and it helped tremendously. Like I said, I used to have to use eye drops 6 times a day or more to fight the dryness; it still wasn't enough. Now after 3 weeks of this supplement, I hardly use my eye drops. Oh, I didn't even use it once today! Awesome!

I hope this helps somebody. I don't have dry eyes anymore biggrin.gif

Share this post


Link to post
Share on other sites

Good info.

I am using the refresh eye drops from allegran too.

My concern is that , the stuff goes out of my eyes almost immediately.

I put a few drops in my eyes, close it, then comes the involuntary blinking and the drops roll out of the eyes.

So it really stays in the eyes for just a few seconds.

Is it the normal behaviour? Is that what it is supposed to do or am I doing something wrong?

Share this post


Link to post
Share on other sites
Good info.

I am using the refresh eye drops from allegran too.

My concern is that , the stuff goes out of my eyes almost immediately.

I put a few drops in my eyes, close it, then comes the involuntary blinking and the drops roll out of the eyes.

So it really stays in the eyes for just a few seconds.

Is it the normal behaviour? Is that what it is supposed to do or am I doing something wrong?

Share this post


Link to post
Share on other sites

They do not stay moist for too long. I tried to reduce the blinking to retain more of it longer but that did not work either.

Maybe there are eye drops out there that much more "thicker" than the refresh cas then they will stay in the eyes for much longer...

Share this post


Link to post
Share on other sites
Guest Craigems

I use Navcon-A sensational stuff, i only use it twice a day .. 3drops in each eye for the morning then 3drops at night b4 bed!

Share this post


Link to post
Share on other sites

After about a month of accutane, my eyes were so dry that they were raw red in the corners. I paniced when i found that dry eyes persist sometimes after accutane therapy so i stopped for like 1 and a half weeks. Then i went back on, and my eyes dont really bother me anymore. They still get red easily though...

Share this post


Link to post
Share on other sites

i find that when i used refresh eye drops that the drops made my eyes dry for a minute or two after applying them, but then my eyes felt fine for the rest of the day or however long till they started bothering me again.

Share this post


Link to post
Share on other sites

Craigems, where do you buy Navcon-A? I went on Accutane when I was 16 (only for 40 days due to extreme dryness), and 12 years later, I still have really bad dry eyes. Accutane ruined my life. I've tried almost everything, but I've never heard of Navcon-A.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×